Sujoy Mukherjee
Arbitrarily large torsion in Khovanov cohomology
Mukherjee, Sujoy; Schuetz, Dirk
Citation
Mukherjee, S., & Schuetz, D. (2021). Arbitrarily large torsion in Khovanov cohomology. Quantum Topology, 12(2), 243-264. https://doi.org/10.4171/qt/149
Journal Article Type | Article |
---|---|
Acceptance Date | Mar 3, 2020 |
Online Publication Date | May 17, 2021 |
Publication Date | 2021 |
Deposit Date | Mar 6, 2020 |
Publicly Available Date | Oct 31, 2023 |
Journal | Quantum Topology |
Print ISSN | 1663-487X |
Electronic ISSN | 1664-073X |
Publisher | EMS Press |
Peer Reviewed | Peer Reviewed |
Volume | 12 |
Issue | 2 |
Pages | 243-264 |
DOI | https://doi.org/10.4171/qt/149 |
Public URL | https://durham-repository.worktribe.com/output/1275679 |
Publisher URL | https://www.ems-ph.org/journals/of_article.php?jrn=qt&doi=149&p403=1 |
Related Public URLs | https://arxiv.org/abs/1909.07269 |
Files
Published Journal Article
(387 Kb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
You might also like
On an integral version of the Rasmussen invariant
(2023)
Journal Article
A calculus for flow categories
(2022)
Journal Article
A scanning algorithm for odd Khovanov homology
(2022)
Journal Article
Corrigendum to: A fast algorithm for calculating S-invariants
(2021)
Journal Article
A fast Algorithm for calculating S-Invariants
(2020)
Journal Article